MAUDE Adverse Event Report: DePuy Mitek LLC US VAPR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

DePuy Mitek LLC US VAPR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 225370
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction

Brand Name
VAPR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50675664
Report Number1221934-2026-04000
Device Sequence Number10435601
Product Code GEI
UDI-Device Identifier10886705009398
UDI-Public(01)10886705009398(10)U2410011(17)Incomplete
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number225370
Device Lot NumberU2410011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Supplement Date Received by Manufacturer09/09/2026
09/14/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/09/2026
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown